Top answers from doctors based on your search:
Disclaimer

shaking sweating and feeling dizzy

A 7-year-old female asked:
Dr. Calvin Weisberger
50 years experience in Cardiology
Fainting: Those findings are not normal and you should see your physician for evaluation and therapy if needed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 21-year-old female asked:
Dr. Anne Phelan-adams
Specializes in Family Medicine
You're one lucky....: lady that, while you suffered significant side effects, you didn't lose consciousness or worse....It's also a good sign that the symptoms are decreasi ... Read More
1
1 comment
1
1 thank
A 27-year-old female asked:
Dr. Gurmukh Singh
48 years experience in Pathology
See a doctor: What you described needs evaluation and this forum in not suitable for the issue. Please consult your doctor.
A 24-year-old female asked:
Dr. Bennett Machanic
51 years experience in Neurology
Go directly to hosp: You may be toxic, you maybe withdrawing, but regardless, you need immediate medical attention. Head for emergency dept NOW, get evaluated and treated ... Read More
1
1 thank
A member asked:
Dr. Scott Musinski
34 years experience in Obstetrics and Gynecology
This : This sounds like a vasovagal episode. The vagus nerve controls and senses internal sensations. It acts to slow the heart rate but also acts to allow t ... Read More
1
1 thank
A 37-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience in Allergy and Immunology
How long?: Has this been happening for hours , weeks, or years? Have you had problem such as migraine in the past? Do you have other medication conditions? Wha ... Read More
A 40-year-old member asked:
Dr. Lisa Persaud
11 years experience in Hospital-based practice
You need blood tests: You should see your doctor right away so that you can have blood work done. Are you taking any kind of medication/herbal supplement/diet pill? Are you ... Read More
1
1 thank
A 49-year-old female asked:
Dr. Robert Jackson
42 years experience in Dermatology
Please see: Please see your doctor for evaluation and to discuss treatment options. Many causes?
A 29-year-old male asked:
Dr. Djamchid Lotfi
57 years experience in Neurology
Stress?!: Stress is the most likely cause at your age but if persistent you should have a check up for things like thyroid disorder, anemia vitamin deficiency e ... Read More
2
2 thanks
A 38-year-old female asked:
Dr. James Chapman
40 years experience in Cardiology
See you doc: Could be an arrhythmia (irregular heart beat) and further testing may be required.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month